# SDR DALA2019081424759

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,071 hours, 21,169 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO UNRELIABLE CAPTAIN, F/O & STBY AIRSPEED.   PERFORMED PITOT SYSTEM TEST. REPLACED LT ADC & CAPTAIN'S ASI. OK FOR SERVICE.
